# SDR DALA2025081206017

- Difficulty date: August 8, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N415DX
- Make and model: Airbus A330-941
- Aircraft serial: 1997
- Aircraft time: 13,252 hours, 1,523 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3415 FRAME C26.1 RH @ P 5.-TOOLING DAMAGE. CORRECTIVE ACTION: REPAIRED PER ERA 628357-14 REV ORIGINAL. (1132899)
